# SDR AALA202502192897

- Difficulty date: January 30, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 44,920 hours, 18,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REMOVED PROXIMITY LIGHT ASSEMBLY FOR AIRCRAFT 3NC, PER CMM 25-32-08  REMOVED AND REPLACED 2 EACH (AALA202502194299) AND (AALA202502192897) FLOOR PROXIMITY LIGHTS, LOCATED AT THE LOWER G7 CLOSET, PER CMM 25-32-08. SUCCESSFULLY ACCOMPLISHED OPERATIONAL TEST OF THE EMERGENCY LIGHTS, PER B737-NG- AMM 33-51-00.
